Decoupling transformation for weakly coupled linear systems

Zoran Gajic, Xu Emin Shen

Research output: Contribution to journalArticlepeer-review

37 Scopus citations


The non-singular transformation that completely decouples a weakly coupled linear system under non-restrictive conditions is defined. The transformation matrices are obtained from two algebraic matrix equations. Algorithms that efficiently generate solutions to these equations are derived. The proposed transformation also completely decouples the corresponding Lyapunov matrix differential equation.

Original languageEnglish (US)
Pages (from-to)1517-1523
Number of pages7
JournalInternational Journal of Control
Issue number4
StatePublished - Oct 1989

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications


Dive into the research topics of 'Decoupling transformation for weakly coupled linear systems'. Together they form a unique fingerprint.

Cite this